# SDR CA150727015

- Difficulty date: July 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 16,691 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 1KR5P
- Condition: Failed
- Location: Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT TTL INTRODUCES LACK OF TEMP AT ALL POWER SETTINGS.  FOUND CONNECTOR PLUG THAT ATTACHES TO THE TTL COMPUTER WAS SHORTING OUT INTERNALLY.  THIS CAUSED THE TTL VALVE ON THE ENGINE TO DUMP FUEL RESULTING IN LACK OF TEMPERATURE/POWER.  CONNECTOR PLUG WAS ORIGINAL TO ACFT AND THE RUBBER IN THE PLUG HAD GOTTEN VERY HARD.  PLUG WAS REPLACED WITH A MS3126E14-19S, CONNECTOR.
